# SDR VNAA2017112199905

- Difficulty date: November 17, 2017
- Submitted: November 21, 2017
- Operation: Air carrier
- Aircraft: N213PS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7879
- Aircraft time: 32,465 hours, 32,454 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Support Fitting
- Part number: 6003106823
- Condition: Cracked
- Location: Bs 460
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUPPORT FITTINGS FOR INTERCOSTALS ARE CRACKED AT BS 460, RBL 11 AND LBL 11.   LOCATED, DRILLED, AND INSTALLED THE NEW SERVICEABLE SUPPORT FITTING IAW SRM 51-40-11.
